3 doctors weighed in:
Just started adderall: increased pulse rate. Typical?
3 doctors weighed in

Dr. Glen Elliott
Pediatrics - Psychiatry
2 doctors agree
In brief: Yes
Adderall (dextroamphetamine and racemic amphetamine) and any of the other stimulant medications quite typically cause a relatively slight increase in both pulse rate and blood pressure and usually do so every time one takes the medication.
The effect lessens during the day, and there is no evidence that it worsens over time or that there a cumulative problem caused by these increases.

In brief: Yes
Adderall (dextroamphetamine and racemic amphetamine) and any of the other stimulant medications quite typically cause a relatively slight increase in both pulse rate and blood pressure and usually do so every time one takes the medication.
The effect lessens during the day, and there is no evidence that it worsens over time or that there a cumulative problem caused by these increases.
Dr. Glen Elliott
Dr. Glen Elliott
Thank
Get help from a real doctor now
Dr. Tonga Nfor
Board Certified, Internal Medicine - Cardiology
12 years in practice
508K people helped
Continue
108,000 doctors available
Read more answers from doctors